# SDR UALA2011070603348

- Difficulty date: July 5, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 46,787 hours, 12,670 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: B-Nut
- Condition: Loose
- Location: Lt Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

L ENG DRIPPING OIL ONE DROP PER 10 SECONDS.  FOUND IDG 'B' NUTS LOOSE TIGHTEN LINE AND SERVICED IDG.  DRY MOTORED ENG NO ACTIVE LEAK NOTED.
